DCDS-B
Topological stability of hyperbolic sets of flows under random perturbations
Qiuxia Liu Peidong Liu
Discrete & Continuous Dynamical Systems - B 2010, 13(1): 117-127 doi: 10.3934/dcdsb.2010.13.117
In this paper we consider $C^{0}$ random perturbations of a hyperbolic set of a flow. We show that the hyperbolic set is structurally semi-stable under such perturbations.
keywords: hyperbolic set $C^{0}$ random perturbation. flow

Year of publication

Related Authors

Related Keywords

[Back to Top]